# SDR VNAA2022080999923

- Difficulty date: August 9, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15415
- Aircraft time: 13,409 hours, 12,107 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Floor Support
- Part number: MM67035302047
- Condition: Corroded
- Location: Aft Cargo Compar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT RBL27 FLOOR BEAM BETWEEN FS 977.0 – FS1098.0

ACTION CORRECTIVE:
FLOOR BEAM RBL 27 WAS REPAIRED PER EA 22-C9-53-0831 REV. IR SECTION III-PERMANET REPAIR.
